# SDR DL733021289

- Difficulty date: November 1, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 47,626 hours, 27,766 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Part number: BOE20030052
- Condition: Torn
- Location: P-Dome
- Component: Seal, BOE20030052
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AFTER LEVELING AT FL350 MASTER CAUTION W/OVERHEAD ON THE    MASTER CAUTION PANEL ILL.  PASS. O2 LIGHT ON THEOVERHEAD WASILL. CABIN ALT. WAS  AT 15,000FEET. FA CONFIRMED MASKS HAD  DROPPED. AUTO FAIL LIGHT WAS ILL. BUT NO ALT. ALERT HORN HADSOUNDED. ALT. CONT. WAS SWITCHED TO STBY BUT CABIN CONTROL  WAS NOT REGAINED UNTIL DECENDING THROUGH 20,000 FEET. PRESS.CONTROLLER DID NOT SWITCH FROM AUTO TO STBY AUTOMATICALLY.  CORR. ACTN. RPLD. CABIN PRESSURE SWITH.PERFORMED CABIN ALT. WARNING SW.TEST. FOUND RUBBER BOOT LEAKING ON AFT SIDE OF P-DOME ON LOWER LT. SIDE. RPLD. SAME. LEAK CK. GOOD.
